Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 42, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 31, 2013, 3:53 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at May 31, 2013, 4:42 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 31, 2013, 3:53 AM CDT (08:53 UTC)
- In effect from
- May 31, 2013, 4:42 AM CDT
- Expired
- Jun 3, 2013, 12:17 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Moderate
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 16.05 ft at Jun 2, 2013, 4:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
554
WGUS43 KILX 310853
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
353 AM CDT FRI MAY 31 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC113-179-203-312253-
/O.NEW.KILX.FL.W.0042.130531T0942Z-130603T1200Z/
/CNGI2.2.ER.130531T0942Z.130601T1800Z.130603T0600Z.NO/
353 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL MONDAY MORNING.
* AT 245 AM FRIDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 15.5 FEET BY TOMORROW AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
MACKINAW RIVER
CONGERVILLE 13 12.8 FRI 3 AM 15.4 14.8 12.0
$$8 follow-up statements
717
WGUS83 KILX 311554
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 AM CDT FRI MAY 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-010554-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T1500Z/
/CNGI2.2.ER.130531T0824Z.130601T1800Z.130603T0900Z.NO/
1054 AM CDT FRI MAY 31 2013
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL MONDAY MORNING.
* AT 945 AM FRIDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
MACKINAW RIVER
CONGERVILLE 13 13.9 FRI 10 AM 16.6 16.0 12.6
$$
BARNES880
WGUS83 KILX 010357
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 PM CDT FRI MAY 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-011757-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T0945Z/
/CNGI2.2.ER.130531T0824Z.130601T1800Z.130603T0345Z.NO/
1057 PM CDT FRI MAY 31 2013
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE SUNDAY NIGHT.
* AT 945 PM FRIDAY THE STAGE WAS 14.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
MACKINAW RIVER
CONGERVILLE 13 14.8 FRI 10 PM 15.8 14.8 11.9
$$157
WGUS83 KILX 011621
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT SAT JUN 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-020621-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T0730Z/
/CNGI2.2.ER.130531T0824Z.130601T1215Z.130603T0130Z.NO/
1121 AM CDT SAT JUN 1 2013
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE SUNDAY NIGHT.
* AT 1045 AM SATURDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
MACKINAW RIVER
CONGERVILLE 13 15.2 SAT 11 AM 14.4 11.5 8.8
$$
BARNES073
WGUS83 KILX 020327
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT SAT JUN 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-021727-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130604T0417Z/
/CNGI2.2.ER.130531T0824Z.130602T0230Z.130603T2217Z.NO/
1027 PM CDT SAT JUN 1 2013
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL MONDAY EVENING.
* AT 945 PM SATURDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
MACKINAW RIVER
CONGERVILLE 13 15.8 SAT 10 PM 15.6 14.0 11.1
$$294
WGUS83 KILX 021326
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
826 AM CDT SUN JUN 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-030326-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130604T0400Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T2200Z.NO/
826 AM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL MONDAY EVENING.
* AT 745 AM SUNDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
MACKINAW RIVER
CONGERVILLE 13 15.9 SUN 8 AM 14.1 11.2 8.6
$$273
WGUS83 KILX 030232
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CDT SUN JUN 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-031632-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130604T0234Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T2034Z.NO/
932 PM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL MONDAY EVENING.
* AT 845 PM SUNDAY THE STAGE WAS 14.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
MACKINAW RIVER
CONGERVILLE 13 14.8 SUN 9 PM 13.9 10.9 8.4
$$072
WGUS83 KILX 031527
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT MON JUN 3 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-032201-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T2201Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T1601Z.NO/
1027 AM CDT MON JUN 3 2013
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL THIS AFTERNOON.
* AT 945 AM MONDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
NOON.
* IMPACT...AT 13 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
MACKINAW RIVER
CONGERVILLE 13 13.3 MON 10 AM 10.1 8.0 6.5
$$
07240
WGUS83 KILX 031717
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1217 PM CDT MON JUN 3 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-031747-
/O.CAN.KILX.FL.W.0042.000000T0000Z-130603T2201Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T1605Z.NO/
1217 PM CDT MON JUN 3 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* AT 1145 AM MONDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 13 FEET.
* FELL BELOW FLOOD STAGE AT 1130 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY TOMORROW
MORNING.
* IMPACT...AT 13 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
MACKINAW RIVER
CONGERVILLE 13 12.8 MON 12 PM 10.1 8.0 6.5
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 31, 3:26 AM CDT, 27 minutes earlier.
Area forecast discussion, May 31, 3:26 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 326 AM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 325 AM CDT FRI MAY 31 2013 SHORT TERM...TODAY THROUGH SUNDAY 07Z SURFACE MAP SHOWED LITTLE CHANGE FROM 24 HRS AGO WITH A LOW PRESSURE COMPLEX STRETCHED ALONG THE PLAINS...WITH THE DOMINANT LOW OVER NORTH CENTRAL SD. ALOFT A VIGOROUS CLOSED LOW AT 500 MB WAS SPINNING OVER THE DAKOTAS AND SENDING SHORTWAVES EAST INTO THE MIDWEST. THIS SPARKED SEVERE STORMS LAST NIGHT AND CONTINUES TO PRODUCE LOCALLY HEAVY RAIN OVER THE EASTERN CWA EARLY THIS MORNING. ANOTHER SHORTWAVE SLIDING INTO THE KS/NEB BORDER REGION IS ALREADY IGNITING ANOTHER ROUND OF THUNDERSTORMS IN NE KS. WITH SUPPORT FROM A 40-50 KT SW LLJ THIS COMPLEX IS EXPECTED TO GROW UPSCALE THROUGH THIS MORNING AND REACH INTO WESTERN IL AROUND 14-15Z. FOR CONVECTIVE TRENDS TODAY HAVE CLOSELY FOLLOWED THE 4KM NSSL WRF WHICH HAS PERFORMED WELL THE PAST COUPLE DAYS...AND ALSO LOOKS SIMILAR TO THE 4KM LSX ARW-WRF. THESE MODELS WOULD SUGGEST THIS COMPLEX AFFECTING THE NORTHWEST HALF OF THE CWA THROUGH EARLY AFTERNOON...THEN DEVELOPMENT ALONG THE LEADING EDGE OF THE OUTFLOW AFFECTING THE CENTRAL AND SOUTHERN CWA INTO THIS EVENING. LOOKING AT SEVERE WX PARAMETERS...45-55 KT 0-6KM BULK SHEAR AND SURFACE BASED CAPES IN EXCESS OF 2K J/KG WOULD SUPPORT ORGANIZATION FOR A SQUALL LINE OR QLCS TYPE EVENT. ANY LOCAL BACKING OF THE SFC FLOW WOULD SUPPORT AN ISOLATED TORNADO THREAT. OF COURSE THE EVOLUTION OF THE EXPECTED MCS TO OUR WEST WILL BE KEY TO DEVELOPMENT LATER TODAY...AS A CONVECTIVELY OVERTURNED AIRMASS AND/OR CAPE REDUCING DENSE OVERCAST MAKE THE SEVERE TRENDS MORE COMPLICATED. HEAVY RAIN RATES ARE POSSIBLE ONCE AGAIN...AND WITH 1.5-1.8 INCH PRECIPITABLE WATER THE THE POTENTIAL FOR TRAINING CELLS HAVE EXPANDED THE FLASH FLOOD WATCH TO COVER THE ENTIRE CWA RUNNING THROUGH 00Z/SUN. THE COLD FRONT IS FORECAST TO PUSH ACROSS THE CWA ON SATURDAY AND PRODUCE ANOTHER ROUND OF LOCALLY HEAVY RAIN AND POSSIBLE SEVERE STORMS. BASED ON TIMING THE CENTRAL AND EASTERN CWA PRIMARILY EAST OF I-55 LOOK MOST SUSCEPTIBLE FOR MORE INTENSE ACTIVITY. THE POST-FRONTAL AIRMASS WILL BRING MUCH COOLER AIR INTO THE MIDWEST ON SUNDAY. HAVE ADDED A SLIGHT CHANCE OF SHOWERS AS LLVL MOISTURE LINGERS AND ANOTHER SORTWAVE ROTATES AROUND THE GREAT LAKES TROF IN CYCLONIC FLOW. LONG TERM...MONDAY THROUGH THURSDAY CANADIAN HIGH PRESSURE SHIFTING ACROSS THE GREAT LAKES IS EXPECTED TO PRODUCE QUIET AND SEASONABLY COOL WEATHER INTO TUESDAY. HOWEVER BY MID-WEEK ANOTHER CLOSED MID LEVEL LOW IS FORECAST TO MOVE INTO THE NORTHERN PLAINS. THIS WILL SPIN UP ANOTHER PLAINS SFC LOW...AND WARM ADVECTION PRECIP WILL SPREAD EAST ACROSS THE REGION. THIS LOOKS TO BE ANOTHER SLOW MOVING SYSTEM WITH POPS LINGERING THURSDAY AND LIKELY BEYOND. SYSTEM SHOULD NOT BE AS INTENSE AS THE LAST FEW WE HAVE DEALT WITH AS A SUB-TROPICAL RIDGE OVER NORTHERN MEXICO LIMITS DEEP MOISTURE FEED. 25 && .AVIATION... ISSUED 1213 AM CDT FRI MAY 31 2013 OCCASIONAL SHOWERS/STORMS WILL CONTINUE TO IMPACT THE CENTRAL ILLINOIS TERMINALS FOR THE NEXT FEW HOURS. THEN...GENERALLY QUIET WEATHER IS EXPECTED UNTIL THE NEXT ROUND OF SHOWERS/STORMS DEVELOP/MOVE INTO THE AREA THIS AFTERNOON/EVENING. VFR CONDITIONS ARE EXPECTED OUTSIDE OF ANY STORMS. SOUTHERLY WINDS EXPECTED THROUGH THE PERIOD AS WELL...WITH GUSTY WINDS EXPECTED DURING THE DAY TODAY AND IN THE VICINITY OF THUNDERSTORMS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 30, 3:27 PM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT THU MAY 30 2013 ILZ027>031-036>038-040>042-047>051-311100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 327 PM CDT THU MAY 30 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL TRACK THROUGH THE ILLINOIS RIVER VALLEY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME OF THE STORMS WILL BE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. THE THREAT OF SEVERE STORMS SHOULD DIMINISH WEST OF THE ILLINOIS RIVER ON SATURDAY. FLOODING WILL CONTINUE ALONG THE SPOON RIVER THROUGH MONDAY OR TUESDAY. RIVER LEVELS WILL CONTINUE TO RISE ALONG THE ILLINOIS RIVER AS WELL...WITH ALL POINTS FROM HENRY DOWNSTREAM GOING ABOVE FLOOD STAGE FROM FRIDAY INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...MAINLY PRIOR TO 9 PM. ILZ043>046-052>057-061>063-066>068-071>073-311100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 327 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, May 30, 9:54 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
954 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG EL PASO 40.74N 89.01W
05/30/2013 WOODFORD IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN...FROM SHERIFF DISPATCH
VIA COUNTY EMA.
0332 PM TSTM WND DMG 3 SE MINONK 40.87N 89.00W
05/30/2013 WOODFORD IL EMERGENCY MNGR
16-30 INCH DIAMETER TREE DOWN...BLOCKING ILLINOIS ROUTE
116 AT 3000 E AND 1900 N. FROM COUNTY EMA.
0343 PM TSTM WND DMG 4 NW EL PASO 40.78N 89.07W
05/30/2013 WOODFORD IL EMERGENCY MNGR
TREE DOWN WITH GUSTS TO AROUND 50 MPH. FROM COUNTY EMA.
0740 PM FLASH FLOOD 5 S RUSHVILLE 40.05N 90.57W
05/30/2013 SCHUYLER IL LAW ENFORCEMENT
SEVERAL INCHES OF FLOWING WATER OVER HIGHWAY 103.
0802 PM TSTM WND GST LOAMI 39.67N 89.85W
05/30/2013 E70.00 MPH SANGAMON IL EMERGENCY MNGR
ESTIMATED 70 MPH WIND GUST FROM TRAINED SPOTTER...RELAYED
THROUGH EMERGENCY MANAGER.
0808 PM TSTM WND GST CAPITAL AIRPORT 39.84N 89.68W
05/30/2013 M54.00 MPH SANGAMON IL ASOS
0836 PM TSTM WND GST 3 W LINCOLN 40.15N 89.42W
05/30/2013 M52.00 MPH LOGAN IL EMERGENCY MNGR
TRAINED SPOTTER MEASURED 52 MPH WIND GUST ON THE WEST
SIDE OF LINCOLN...RELAYED THROUGH EMERGENCY MANAGER.
0922 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
05/30/2013 M62.00 MPH CHAMPAIGN IL ASOS
&&
LAUFENBERGLocal storm report, May 30, 10:17 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 3 WNW AUBURN 39.59N 89.80W
05/30/2013 SANGAMON IL EMERGENCY MNGR
SIX POWER POLES WERE SNAPPED CLOSE TO A SUBSTATION
LOCATED NEAR AUBURN RD AND LEAD LINE RD...RELAYED THROUGH
EMERGENCY MANAGER.
0752 PM TSTM WND DMG 3 WSW AUBURN 39.56N 89.80W
05/30/2013 SANGAMON IL EMERGENCY MNGR
TWO GRAIN BINS AND TWO GRAIN DRYERS WERE DESTOROYED ON A
FARM...RELAYED THROUGH EMERGENCY MANAGER.
0758 PM TSTM WND DMG LOAMI 39.67N 89.85W
05/30/2013 SANGAMON IL EMERGENCY MNGR
POWER POLES WERE SNAPPED NEAR LOAMI CAUSING POWER OUTAGES
IN LOAMI...RELAYED THROUGH EMERGENCY MANAGER.
&&
LAUFENBERGLocal storm report, May 30, 10:20 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HEAVY RAIN ASTORIA 40.23N 90.36W
05/30/2013 M1.13 INCH FULTON IL MESONET
RAINFALL THIS AFTERNOON AND EVENING SO FAR...SWOP REPORT.
&&
LAUFENBERGLocal storm report, May 30, 10:37 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG LOWDER 39.55N 89.85W
05/30/2013 SANGAMON IL BROADCAST MEDIA
EMPTY TRAIN CARS BLOWN OVER NEAR LOWDER...REPORT FROM
SHERIFFS OFFICE...RELAYED BY BROADCAST MEDIA.
0925 PM TSTM WND DMG URBANA 40.11N 88.21W
05/30/2013 CHAMPAIGN IL AMATEUR RADIO
ESTIMATED 60 MPH THUNDERSTORM WIND GUST SNAPPED FLAG
POLE.
&&
LAUFENBERGLocal storm report, May 31, 12:44 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG DIETERICH 39.06N 88.38W
05/30/2013 EFFINGHAM IL TRAINED SPOTTER
SEMI TRUCK WAS BLOWN OVER ON ROUTE 33 NEAR DIETERICH.
1007 PM TSTM WND DMG 4 NE DIETERICH 39.10N 88.33W
05/30/2013 JASPER IL TRAINED SPOTTER
TREES AND POWER POLES BLOWN DOWN NEAR ISLAND GROVE.
1007 PM TSTM WND DMG 4 NE DIETERICH 39.10N 88.33W
05/30/2013 JASPER IL LAW ENFORCEMENT
GRAIN BINS BLOWN ACROSS THE ROAD JUST NORTH OF ISLAND
GROVE.
1230 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
05/31/2013 M1.26 INCH SCOTT IL CO-OP OBSERVER
RAINFALL SINCE 7 AM.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 45 min |
| May 30, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon, Tazewell | 44 min |
| May 30, 8:30 PM CDT | Flash Flood Warning | ILX | Mason, Tazewell | 6 hr |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 58 min |
| May 30, 9:55 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 50 min |
| May 30, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar, Effingham, Jasper | 49 min |
| May 30, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar, Lawrence | 48 min |
| May 31, 12:34 AM CDT | Flash Flood Warning | ILX | Schuyler | 8 hr |
| May 31, 2:36 AM CDT | Severe Thunderstorm Warning | ILX | Crawford | 39 min |
| May 31, 4:23 AM CDT | Areal Flood Advisory | ILX | Jasper, Richland | 6 hr |
| May 31, 8:25 AM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| May 31, 9:19 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| May 31, 9:37 AM CDT | River Flood Warning | ILX | Lawrence | 6 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 31, 4:20 PM CDT | Special Weather Statement | ILX | McLean | 55 min |
| May 31, 4:34 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 31, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 32 min |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.